MAUDE Adverse Event Report: ZIMMER GMBH BIOLOX DELTA, CERAMIC FEMORAL HEAD, L, 32/+3.5, TAPER 12/14; BIOLOX DELTA HEAD

ZIMMER GMBH BIOLOX DELTA, CERAMIC FEMORAL HEAD, L, 32/+3.5, TAPER 12/14; BIOLOX DELTA HEAD
Model Number N/A
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 09/24/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medical product: shell with cluster holes porous 48 mm o.D.Size gg for use with gg liners catalog no#: 00875704801 ; lot#: 61722788.Biolox delta ceramic taper liner, size gg / 32 i.D.For use with 48 mm o.D.Size gg shell catalog no#: 00877500832 ; lot#: 2597828.Femoral stem 12/14 neck taper plasma sprayed press-fit cementless size 13.5 extended offset.Catalog no#: 00771101320 ; lot#: 61402986.The manufacturer did not receive x-rays, or other source documents for review.The manufacturer did not receive the device for investigation.The device history records were reviewed and found to be conforming.A cause for this specific event cannot be ascertained from the information provided.As soon as supplemental information becomes available an updated report will be submitted.Zimmer biomet¿s reference number of this file is (b)(4).
 
Event or Problem Description
Patient was implanted on the right side and is monitored due to unknown reasons.Patient had bilateral bone condensation seen on 7th year x-rays during the follow up of a clinical study.
 
Additional Manufacturer Narrative
Additional information was received.X-rays and surgical reports were received and will be reviewed.A cause for this specific event cannot be ascertained from the information provided.As soon as supplemental information becomes available an updated report will be submitted.Zimmer biomet¿s reference number of this file is (b)(4).
 
Event or Problem Description
No event update.
 
Event or Problem Description
Note: upon investigation and receiving further information from source, bone condensation is an expected finding indicating osteointegration.There is no injury or intervention noted as a result of this finding as it is considered expected.Therefore, this complaint shall be set to not a complaint.Please delete this case from your system.
 
Additional Manufacturer Narrative
Investigation results were made available.Note: upon investigation and receiving further information from source, bone condensation is an expected finding indicating osteointegration.There is no injury or intervention noted as a result of this finding as it is considered expected.Therefore, this complaint shall be set to not a complaint.Please delete this case: (b)(4) from your system.

Brand Name
BIOLOX DELTA, CERAMIC FEMORAL HEAD, L, 32/+3.5, TAPER 12/14
Common Device Name
BIOLOX DELTA HEAD
Manufacturer (Section D)
ZIMMER GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ  8404
MDR Report Key8168255
Report Number0009613350-2018-01241
Device Sequence Number1697174
Product Code LZO
UDI-Device Identifier00889024430334
UDI-Public00889024430334
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K071535
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Reporter Type Manufacturer
Report Source foreign,health professional,s
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/31/2015
Device Model NumberN/A
Device Catalogue Number00-8775-032-03
Device Lot Number2524204
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/28/2018
Supplement Date Received by Manufacturer12/20/2018
07/04/2019
Initial Report FDA Received Date12/17/2018
Supplement Report FDA Received Date01/15/2019
07/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age80 YR